Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Structure of Dependence

Theotonio Dos Santos
The American Economic Review
Vol. 60, No. 2, Papers and Proceedings of the Eighty-second Annual Meeting of the American Economic Association (May, 1970), pp. 231-236
Stable URL: http://www.jstor.org/stable/1815811
Page Count: 6
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
The Structure of Dependence
Preview not available

Page Thumbnails

  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234
  • Thumbnail: Page 
235
    235
  • Thumbnail: Page 
236
    236